# SDR VNAA0308019

- Difficulty date: August 26, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 22,031 hours, 19,650 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: SD9422AOAO
- Part serial: 98090168
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 8,400 hours, 7,074 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A LAV SMOKE DETECTOR INOP INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 26-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
